# SDR QR9R2024020100002

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721939453
- Aircraft time: 2,811 hours
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 9550165750
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER #1 ENGINE START AND HYD CHECKS, SYS 2 FLI DEGR CAUTION APPEARED AND VEMD LANE 1 ENGINE 2 TORQUE READING WAS BLANK. REMOVED AND REPLACED #2 PRESSURE TRANSMITTER IAW AMM 77-12-00, 4-1. MOC AND LEAK CHECK SUCCESSFULLY COMPLETED IAW RFM.
